# SDR C1HA200284005

- Difficulty date: November 22, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N684CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22491
- Aircraft time: 61,957 hours, 33,850 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Emergency track lighting bulb at row 20 INOP.Relamped emergency track light at row 20.
